# SDR UALA2009012200238

- Difficulty date: January 21, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 49,248 hours, 18,821 cycles
- Engine: Iae V2527A5
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE LANDING GEAR LOCK-STAY ACTUATOR ON THE LEFT MAIN GEAR LEAK REF CF371 IS OUT OF LIMITS.  REPLACE THE LOCK STAY ACTUATOR DUE TO WEAR.
